MAUDE Adverse Event Report: ENCORE MEDICAL L.P LINER 10 DEG. HOODED NEU, MP7, HXE-PLUS, 36MM; HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS

ENCORE MEDICAL L.P LINER 10 DEG. HOODED NEU, MP7, HXE-PLUS, 36MM; HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS
Catalog Number 932-36-752
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - locking bolt broke.
 
Additional Manufacturer Narrative
This supplemental reporte was created due to the complaint has been reassessed and determined to be not reportable due to the part is unknown.

Brand Name
LINER 10 DEG. HOODED NEU, MP7, HXE-PLUS, 36MM
Common Device Name
HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key17981434
Report Number1644408-2023-01472
Device Sequence Number3470555
Product Code OQG
UDI-Device Identifier00888912100168
UDI-Public00888912100168
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number932-36-752
Device Lot Number813N2111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale